# SDR SWAA2022031060566

- Difficulty date: July 10, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 38,235 hours, 22,990 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231GF IS DELAMINATING / DUE TO THE EXTENT OF DAMAGE; FABRICATED NEW CABIN FLOOR PANEL 231GF USING BMS4-17 TY6 LOT#1399952-1; INSTALLED INSERTS USING BMS 5-107 LOT#AK8KD4895K; APPLIED TAPE TO LOWER SURFACE AND PART MARKED IAW SRM 53-00-50-2R-0 PARA 1A(NOTE) AND DWG 143A5810-575 57066U 7/18/19
